A stage-structured two species competition mathematical model under the effect of disease
In this paper we study the dynamics of two competing species model; one of this competing species is stage structured and the disease spreads only in the other competing specie. In order to keep the model simple, we present it under the strong assumption that the disease can not cross the species barrier. Dynamical behaviors such as positivity, boundedness, stability, bifurcation and persistence of the model are studied analytically using the theory of differential equations. Computer simulations are carried out to substantiate the analytical findings. It is noted that c the loss rate of the population, T the maturation time and f the intraspecific coefficient are the key parameters which we need to control or protect th to keep away the mature healthy population from extinction and also keep the infected individuals of the latter species from extinction respectively.
Agarwal, Manju and Verma, Vinay
A stage-structured two species competition mathematical model under the effect of disease,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 10,
1, Article 26.
Available at: https://digitalcommons.pvamu.edu/aam/vol10/iss1/26